EconPapers    
Economics at your fingertips  
 

Comonotonicity of Backward Stochastic Differential Equations

Zengjing Chen and Xiangrong Wang
Additional contact information
Zengjing Chen: Department of Mathematics, Shandong University, Jinan, 250100, P.R. of China
Xiangrong Wang: Department of Mathematics, Shandong University, Jinan, 250100, P.R. of China

Chapter 3 in Recent Developments in Mathematical Finance, 2001, pp 28-38 from World Scientific Publishing Co. Pte. Ltd.

Abstract: AbstractPardoux and Peng introduced a class of nonlinear backward stochastic differential equations (shortly BSDEs) in 1990, according to Pardoux and Peng's theorem, the solution of this kind of BSDEs consists of a pair of adapted processes, say (y,z). Since then, many researchers have been exploring the properties of this pair solution (y,z), especially the properties of part y. In this paper, we shall explore the properties of z. We give a comonotonic theorem for part z.

Keywords: Proceedings; Conference; Mathematical Finance; Shanghai (China) (search for similar items in EconPapers)
Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.worldscientific.com/doi/pdf/10.1142/9789812799579_0003 (application/pdf)
https://www.worldscientific.com/doi/abs/10.1142/9789812799579_0003 (text/html)
Ebook Access is available upon purchase.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:wschap:9789812799579_0003

Ordering information: This item can be ordered from

Access Statistics for this chapter

More chapters in World Scientific Book Chapters from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-04-02
Handle: RePEc:wsi:wschap:9789812799579_0003